Alert archive / North Dakota / Flash Flood Watches in 2011
Flash Flood Watch 2, NWS Grand Forks, ND
NWS Grand Forks, ND issued this flash flood watch at Jun 25, 2011, 3:21 PM CDT for 5 counties in North Dakota; Clay County, Wilkin County, Minnesota. It took effect at Jun 26, 2011, 12:00 PM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jun 25, 2011, 3:21 PM CDT (20:21 UTC)
- In effect from
- Jun 26, 2011, 12:00 PM CDT
- Expired
- Jun 26, 2011, 10:09 PM CDT
- In force
- 10 hr
- Issued by
- NWS Grand Forks, ND
- Flood severity
- None
Counties Clay County, MN, Wilkin County, MN, Barnes County, ND, Cass County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 108 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 8.4 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 271 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 862 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
932 WGUS63 KFGF 252021 FFAFGF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE GRAND FORKS ND 321 PM CDT SAT JUN 25 2011 ...HEAVY RAINS POSSIBLE SUNDAY... .A SLOW MOVING COLD FRONT WILL SAG THROUGH THE AREA TOMORROW. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THE FRONT. SOME OF THESE STORMS COULD PRODUCE HEAVY RAINFALL. SOILS REMAIN SATURATED AND SOME RURAL ROADWAYS REMAIN WASHED OUT. ADDITIONAL HEAVY RAIN COULD LEAD TO FLASH FLOODING AND COMPOUND CURRENT PROBLEMS. MNZ029-NDZ049-052-053-270000- /O.NEW.KFGF.FF.A.0002.110626T1200Z-110627T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WILKIN-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...BRECKENRIDGE...LISBON...GWINNER... WAHPETON 321 PM CDT SAT JUN 25 2011 ...FLASH FLOOD WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF WEST CENTRAL MINNESOTA AND SOUTHEAST NORTH DAKOTA...INCLUDING THE FOLLOWING AREAS...IN WEST CENTRAL MINNESOTA...WILKIN. IN SOUTHEAST NORTH DAKOTA... RANSOM...RICHLAND AND SARGENT. * FROM SUNDAY MORNING THROUGH SUNDAY EVENING * THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF A SLOW MOVING COLD FROM WHICH WILL SAG THROUGH THE AREA TOMORROW. SOME OF THESE STORMS COULD PRODUCE HEAVY RAINFALL OF UP TO 2 INCHES. * SOILS REMAIN SATURATED AND ANY HEAVY RAINFALL WILL RUNOFF QUICKLY AFFECTING LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ VOELKER
4 follow-up statements
374 WGUS63 KFGF 260929 FFAFGF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE GRAND FORKS ND 429 AM CDT SUN JUN 26 2011 ...HEAVY RAINS POSSIBLE SUNDAY... .A SLOW MOVING COLD FRONT WILL SAG THROUGH THE AREA TOMORROW. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THE FRONT. SOME OF THESE STORMS COULD PRODUCE HEAVY RAINFALL. SOILS REMAIN SATURATED AND SOME RURAL ROADWAYS REMAIN WASHED OUT. ADDITIONAL HEAVY RAIN COULD LEAD TO FLASH FLOODING AND COMPOUND CURRENT PROBLEMS. MNZ003-NDZ038-039-270600- /O.EXB.KFGF.FF.A.0002.110626T1700Z-110627T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLAY-BARNES-CASS- INCLUDING THE CITIES OF...MOORHEAD...VALLEY CITY...FARGO 429 AM CDT SUN JUN 26 2011 ...FLASH FLOOD WATCH IN EFFECT FROM NOON CDT TODAY THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF WEST CENTRAL MINNESOTA AND SOUTHEAST NORTH DAKOTA...INCLUDING THE FOLLOWING AREAS...IN WEST CENTRAL MINNESOTA...CLAY COUNTY. IN SOUTHEAST NORTH DAKOTA...BARNES AND CASS COUNTIES. * FROM NOON CDT TODAY THROUGH LATE TONIGHT * THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF A SLOW MOVING COLD FRONT WHICH WILL SAG THROUGH THE AREA. SOME OF THESE STORMS COULD PRODUCE HEAVY RAINFALL OF UP TO 2 INCHES IN A SHORT DURATION. * SOILS REMAIN SATURATED AND ANY HEAVY RAINFALL WILL RUNOFF QUICKLY AFFECTING LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ MNZ029-NDZ049-052-053-270600- /O.EXT.KFGF.FF.A.0002.110626T1700Z-110627T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WILKIN-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...BRECKENRIDGE...LISBON...GWINNER... WAHPETON 429 AM CDT SUN JUN 26 2011 ...FLASH FLOOD WATCH NOW IN EFFECT FROM NOON CDT TODAY THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF WEST CENTRAL MINNESOTA AND SOUTHEAST NORTH DAKOTA...INCLUDING THE FOLLOWING AREAS...IN WEST CENTRAL MINNESOTA...WILKIN COUNTY. IN SOUTHEAST NORTH DAKOTA...RANSOM...RICHLAND AND SARGENT COUNTIES. * FROM NOON CDT TODAY THROUGH LATE TONIGHT * THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF A SLOW MOVING COLD FRONT WHICH WILL SAG THROUGH THE AREA. SOME OF THESE STORMS COULD PRODUCE HEAVY RAINFALL OF UP TO 2 INCHES IN A SHORT DURATION. * SOILS REMAIN SATURATED AND ANY HEAVY RAINFALL WILL RUNOFF QUICKLY AFFECTING LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ TG
018 WGUS63 KFGF 261138 FFAFGF FLOOD WATCH NATIONAL WEATHER SERVICE GRAND FORKS ND 638 AM CDT SUN JUN 26 2011 ...HEAVY RAINS POSSIBLE... .A SLOW MOVING COLD FRONT WILL SAG THROUGH THE AREA TODAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THE FRONT. SOME OF THESE STORMS COULD PRODUCE HEAVY RAINFALL. SOILS REMAIN SATURATED AND SOME RURAL ROADWAYS REMAIN WASHED OUT. ADDITIONAL HEAVY RAIN COULD LEAD TO FLASH FLOODING AND COMPOUND CURRENT PROBLEMS. MNZ003-029-NDZ038-039-049-052-053-270600- /O.CON.KFGF.FF.A.0002.110626T1700Z-110627T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLAY-WILKIN-BARNES-CASS-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...MOORHEAD...BRECKENRIDGE...VALLEY CITY... FARGO...LISBON...GWINNER...WAHPETON 638 AM CDT SUN JUN 26 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM NOON CDT TODAY THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF WEST CENTRAL MINNESOTA AND SOUTHEAST NORTH DAKOTA...INCLUDING THE FOLLOWING AREAS...IN WEST CENTRAL MINNESOTA...CLAY AND WILKIN COUNTIES. IN SOUTHEAST NORTH DAKOTA...BARNES...CASS...RANSOM...RICHLAND AND SARGENT COUNTIES. * FROM NOON CDT TODAY THROUGH LATE TONIGHT * THUNDERSTORMS ARE EXPECTED TO MOVE INTO THIS AREA...ALONG AND AHEAD OF A SLOW MOVING COLD FRONT. SOME OF THESE STORMS COULD PRODUCE HEAVY RAINFALL OF UP TO 2 INCHES IN A SHORT DURATION. * SOILS REMAIN SATURATED AND ANY HEAVY RAINFALL WILL RUNOFF QUICKLY AFFECTING LOW LYING AREAS. SINCE MIDNIGHT...PORTIONS OF THIS AREA HAVE RECEIVED RAINFALL WHICH HAS FURTHER SATURATED THE SOILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ TG
772 WGUS63 KFGF 262010 FFAFGF FLOOD WATCH NATIONAL WEATHER SERVICE GRAND FORKS ND 310 PM CDT SUN JUN 26 2011 ...HEAVY RAINS POSSIBLE LATE THIS AFTERNOON AND EVENING... .A SLOW MOVING COLD FRONT WILL SAG THROUGH THE AREA TODAY. THUNDERSTORMS WILL SPREAD ACROSS THE REGION ALONG AND AHEAD OF THE FRONT. SOME OF THESE STORMS COULD PRODUCE HEAVY RAINFALL. SOILS REMAIN SATURATED AND SOME RURAL ROADWAYS REMAIN WASHED OUT. ADDITIONAL HEAVY RAIN COULD LEAD TO FLASH FLOODING AND COMPOUND CURRENT PROBLEMS. MNZ003-029-NDZ038-039-049-052-053-270600- /O.CON.KFGF.FF.A.0002.000000T0000Z-110627T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLAY-WILKIN-BARNES-CASS-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...MOORHEAD...BRECKENRIDGE...VALLEY CITY... FARGO...LISBON...GWINNER...WAHPETON 310 PM CDT SUN JUN 26 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF WEST CENTRAL MINNESOTA AND SOUTHEAST NORTH DAKOTA...INCLUDING THE FOLLOWING AREAS...IN WEST CENTRAL MINNESOTA...CLAY AND WILKIN. IN SOUTHEAST NORTH DAKOTA... BARNES...CASS...RANSOM...RICHLAND AND SARGENT. * UNTIL 1 AM CDT MONDAY * THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS ACROSS THE AREA LATE THIS AFTERNOON AND EVENING. SOME OF THESE STORMS COULD PRODUCE HEAVY RAINFALL OF UP TO 2 INCHES IN A SHORT DURATION. * SOILS REMAIN SATURATED AND ANY HEAVY RAINFALL WILL RUNOFF QUICKLY AFFECTING LOW LYING AREAS. SINCE MIDNIGHT...PORTIONS OF THIS AREA HAVE RECEIVED RAINFALL WHICH HAS FURTHER SATURATED THE SOILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
710 WGUS63 KFGF 270309 FFAFGF FLOOD WATCH NATIONAL WEATHER SERVICE GRAND FORKS ND 1009 PM CDT SUN JUN 26 2011 ...EXCESSIVE RAIN ARE NOT EXPECTED FOR THE REST OF THE EVENING... .NO SIGNIFICANT RAIN IS EXPECTED FOR THE REST OF THE EVENING SO THE FLASH FLOOD WATCH HAS BEEN CANCELLED. MNZ003-029-NDZ038-039-049-052-053-270415- /O.CAN.KFGF.FF.A.0002.000000T0000Z-110627T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLAY-WILKIN-BARNES-CASS-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...MOORHEAD...BRECKENRIDGE...VALLEY CITY... FARGO...LISBON...GWINNER...WAHPETON 1009 PM CDT SUN JUN 26 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF WEST CENTRAL MINNESOTA AND SOUTHEAST NORTH DAKOTA HAS BEEN CANCELLED. NO SIGNIFICANT RAIN IS EXPECTED FOR THE REST OF THE EVENING FOR THE WATCH HAS BEEN CANCELLED. $$ HOPPES
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this flash flood watch went out at Jun 25, 2:30 PM CDT, 51 minutes earlier.
Area forecast discussion, Jun 25, 2:30 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 230 PM CDT SAT JUN 25 2011 .DISCUSSION...FORECAST CHALLENGE CONCERNS T THREAT REMAINDER OF WEEKEND HEAVY RAIN POTENTIAL AND TEMPERATURES. STILL SOME DIFFERENCES ON TIMING OF COLD FRONTAL BOUNDARY AND SURFACE LOW CENTER PLACEMENT HOWEVER MODELS COMING INTO A LITTLE BETTER CONSENSUS. WITH GEM AND NAM TRENDING FARTHER SOUTH SIMILAR TO GFS/ECMWF WILL TREND FORECAST TO GFS/ECMWF SOLUTION. EARLY AFTERNOON SURFACE LOW POSITION NEAR MT/SD/WY BORDER BEST DEPICTED BY GFS. ASSOCIATED SURFACE BOUNDARY EXTENDS FROM SW ND INTO N CENTRAL ND. AS SHORT WAVE OVER W MT LIFTS NE THIS AREA LOOKS TO BE THE FAVORED LOCATION FOR DEEP CONVECTIVE DEVELOPMENT LATER THIS AFTERNOON. EAST OF BOUNDARY AND INTO LOCAL FORECAST AS FAR EAST AS THE VALLEY AREA DEWPOINTS HAVE RISEN INTO THE LOWER 60S HOWEVER LOOKS TO BE SUFFICIENT CIN IN PLACE TO LIMIT ANY EARLY DEVELOPMENT. THIS EVENING HOWEVER MODELS SPREAD 1000-1500 J/KG CAPE ACROSS REGION ALONG WITH SUFFICIENT INSTABILITY. SO ANY CONVECTION TO OUR WEST SHOULD HOLD TOGETHER AS IT PROPAGATES E. AT THIS POINT UNSURE OF AREAL COVERAGE OF STORMS SO AM HESITANT TO GO HIGHER THAN CHANCE POPS. LOW LEVEL JET NOT IMPRESSIVE SO WOULD EXPECT CONVECTION TO DIMINISH AFT SUNSET. FAVORED INSTABILITY AND CAPE WOULD FAVOR ANY LATE NIGHT CONVECTION ACROSS SOUTHERN FA. WITH THERMAL RIDGE OVER FA EXPECT TEMPERATURES TO HOLD UP OVERNIGHT. COLD FRONT WILL SAG SOUTHWARD SUNDAY. HOW FAR BOUNDARY DROPS WILL DETERMINE WHERE BEST POTENTIAL FOR CONVECTION/SEVERE POTENTIAL WILL BE. OVERALL MODEL CONSENSUS IS HAVING BOUNDARY BISECTING FA FROM NE TO SW EARLY AFTERNOON AND SAGGING SLOWLY SOUTH AS IT BECOMES PARALLEL TO UPPER FLOW. ASSOCIATED SURFACE LOW POSITION ALONG BOUNDARY WILL HAVE AN IMPACT ON BETTER CONVECTIVE POTENTIAL AND SEVERE MODE BUT MODELS VARY WITH THIS. AT THIS POINT SOUTHEAST HALF OF FA LOOKS TO HAVE BEST POTENTIAL FOR PCPN. PRECIPITABLE H2O VALUES AHEAD OF BOUNDARY AROUND 1.5 INCHES SO WILL NEED TO MONITOR FOR LOCALLY HEAVY RAIN POTENTIAL. FLASH FLOOD GUIDANCE BETWEEN 2 TO 3 INCHES HOWEVER GROUND REMAINS SATURATED FROM RAINS EARLIER IN THE WEEK. MOST RECENT RAINS ALSO WASHED OUT MANY RURAL ROADS IN RANSOM COUNTY. FOR THIS WILL ISSUE FLASH FLOOD WATCH FOR FAR SOUTHERN COUNTIES. TEMPERATURES TRICKY AND DEPENDENT ON FRONTAL LOCATION AND CLOUD TRENDS. MODEL INTEGRATED RH FIELDS SHOWING POTENTIAL FOR QUITE A BIT OF CLOUD COVER WHICH WOULD HOLD TEMPERATURES/INSTABILITY DOWN. CONVECTION SHOULD CONTINUE TO PROPAGATE SOUTH AND EAST SUNDAY EVENING CLEARING MOST OF FA BY EARLY AM. COOLEST TEMPERATURES EXPECTED ACROSS NW FA AS COLD ADVECTION KICKS IN. TEMPERATURES WILL BE COOLER MONDAY AS COLD ADVECTION SPREADS ACROSS FA IN WAKE OF CFP. CONFIDENCE LOW ON PCPN OR T POTENTIAL HOWEVER FOR NOW WILL FOLLOW PERSISTENCE. WE WILL THEN DRY OUT TUESDAY AS HIGH BUILDS IN. TEMPERATURES LOOK TO BE BLO AVERAGE BASED ON THERMAL COLUMN. .LONG TERM [TUESDAY NIGHT - FRIDAY]... THE REGION SHOULD GET SOME WARM AND DRY WEATHER FOR THE MIDDLE OF THE WEEK. SOME MODELS INDICATE A LITTLE PCPN THROUGH THURSDAY...BUT THINK HIGH PRESSURE WILL BE THE DOMINANT FACTOR...SO REMOVED ANY MENTION OF PCPN. THE MAIN CHALLENGE FOR THIS FORECAST DEALS WITH A COLD FRONT PASSAGE LATER IN THE PERIOD. THE MODELS HAVE SIGNIFICANT DIFFERENCES AS FAR AS TIMING...WITH THE GFS MUCH SLOWER THAN THE ECMWF AND GEM. IT IS TOO DIFFICULT TO DETERMINE THE TIMING YET SINCE IT IS STILL SO FAR OUT...SO MUCH OF THE LATER PERIOD INCLUDES POPS FOR THUNDERSTORMS. && .AVIATION... MUCH OF THE REGION HAS FAIRLY CLEAR SKIES...BUT THERE ARE POCKETS OF SCT/BKN MVFR AND LOW END VFR CIGS...SUCH AS NEAR KFAR. A COLD FRONT IS EXPECTED TO ADVANCE EASTWARD INTO NORTHEASTERN ND THIS EVENING...AND BEGIN TO STALL ACROSS NORTHWESTERN MN AND EASTERN ND TOMORROW MORNING. THE FRONT WILL BRING SHOWERS AND THUNDERSTORMS...BUT IT IS STILL DIFFICULT TO DETERMINE THE TIMING AND COVERAGE. THEREFORE...HELD OFF BLANKETING ANY PARTICULAR SITE WITH AN EXTENDED PERIOD OF -TSRA...AND INSTEAD INCLUDED -RA AND CB TO GET THE POINT ACROSS THAT THERE IS THE POTENTIAL THREAT OF THUNDERSTORMS. SINCE THE COLD FRONT WILL PASS THROUGH KDVL FIRST...THERE IS MORE DETAIL TO OFFER...AND A TEMPO GROUP OF -TSRA WAS INCLUDED FOR THE EARLY EVENING. THE WINDS ALONG THE FRONT MAY BE FAIRLY LIGHT AND VARIABLE...BUT ANY THUNDERSTORMS COULD CAUSE GUSTY AND ERRATIC WINDS. SEVERE WEATHER IS NOT EXPECTED...BUT THERE MAY BE SOME STRONGER STORMS WITH SMALL HAIL. && .HYDROLOGY... MINOR TO MODERATE FLOODING CONTINUES AROUND THE SHEYENNE RIVER ITS ENTRY INTO THE MAIN STEM OF THE RED RIVER...ALONG WITH THE GRAND FORKS AND OSLO AREA. MAJOR FLOODING IS NOW OCCURRING AT THE WEST FARGO DIVERSION ALONG THE SHEYENNE. THIS IS A RESULT OF RECENT HEAVY RAINS IN SOUTHEASTERN NORTH DAKOTA...AND THE FLOODING SHOULD BE FAIRLY SHORT IN DURATION. HOWEVER...MORE RAINFALL IS EXPECTED ACROSS THIS AREA SUNDAY EVENING AS THE NEXT SYSTEM MOVES THROUGH. THIS COULD ALSO BRING RURAL FLOODING IN SOUTHEASTERN NORTH DAKOTA... AS THE RECENT RAINS HAVE SATURATED THE SOILS AND CAUSED SEVERAL WASHOUTS OF ROADS IN THE AREA...ESPECIALLY IN RANSOM COUNTY. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...FLASH FLOOD WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR NDZ049-052-053. MN...FLASH FLOOD WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR MNZ029. && VOELKER/G2/SPEICHER
Hazardous weather outlook, Jun 25, 5:36 AM CDT, 9 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 536 AM CDT SAT JUN 25 2011 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-261045- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 536 AM CDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA THROUGHOUT THE DAY. THUNDERSTORM CHANCES WILL INCREASE ACROSS EASTERN NORTH DAKOTA THIS AFTERNOON AND EVENING. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME...BUT SOME STORMS MAY BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WIND. IN ADDITION...RIVER FLOODING WILL CONTINUE AT SEVERAL LOCATIONS ACROSS THE RED RIVER BASIN DUE TO RECENT RAINFALL. REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS FOR DETAILED INFORMATION ON SPECIFIC LOCATIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND THUNDERSTORMS ARE POSSIBLE SUNDAY AND SUNDAY NIGHT AS A COLD FRONT MOVES ACROSS THE REGION. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND...ESPECIALLY ACROSS THE SOUTHERN RED RIVER VALLEY AND ADJACENT PORTIONS OF WEST CENTRAL MINNESOTA. ISOLATED TORNADOES AND PERIODS OF HEAVY RAIN ARE ALSO POSSIBLE. STAY TUNED FOR FURTHER UPDATES. IN ADDITION...RIVER FLOODING WILL CONTINUE AT SEVERAL LOCATIONS ACROSS THE RED RIVER BASIN DUE TO RECENT RAINFALL. REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS FOR DETAILED INFORMATION ON SPECIFIC LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. ROGERS
Nearby
Flash Flood Watches in North Dakota, 2011Flash Flood Watches in Minnesota, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.